A partial geometry pg(9, 8, 4)

W.H. Haemers, J.H. van Lint

Research output: Contribution to journalArticleProfessional

11 Downloads (Pure)
Original languageEnglish
Pages (from-to)205-212
JournalAnnals of Discrete Mathematics
Volume15
Publication statusPublished - 1982
Externally publishedYes

Cite this

Haemers, W.H. ; van Lint, J.H. / A partial geometry pg(9, 8, 4). In: Annals of Discrete Mathematics. 1982 ; Vol. 15. pp. 205-212.
@article{452215de34fc42d381f6c1a5d3f6ad4d,
title = "A partial geometry pg(9, 8, 4)",
author = "W.H. Haemers and {van Lint}, J.H.",
year = "1982",
language = "English",
volume = "15",
pages = "205--212",
journal = "Annals of Discrete Mathematics",
issn = "0167-5060",
publisher = "Elsevier",

}

Haemers, WH & van Lint, JH 1982, 'A partial geometry pg(9, 8, 4)', Annals of Discrete Mathematics, vol. 15, pp. 205-212.

A partial geometry pg(9, 8, 4). / Haemers, W.H.; van Lint, J.H.

In: Annals of Discrete Mathematics, Vol. 15, 1982, p. 205-212.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A partial geometry pg(9, 8, 4)

AU - Haemers, W.H.

AU - van Lint, J.H.

PY - 1982

Y1 - 1982

M3 - Article

VL - 15

SP - 205

EP - 212

JO - Annals of Discrete Mathematics

JF - Annals of Discrete Mathematics

SN - 0167-5060

ER -